# SDR DALA1125773310

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450 FR55, FR57.1, FR57.3 CORRODED. CORROSION REMOVED IAW SRM 51-74-00. FR55, MATERIAL REMOVED: 0.039",L=1", W=0. 5". FR57.1, MATERIAL REMOVED: 0.047", L=2", W=0.5". FR 57.3,  MATERIAL REMOVED: 0.040", L=2", W=0.5" FOUND EXCEED LIMITS IAW SRM 53-00-15 (FIG 102).   SEAT TRACK R & R IAW SRM 51-42-11.  COMPLETED AND INSPECTED.
